# SDR IPXA2017021414028

- Difficulty date: February 13, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 52,817 hours, 11,328 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Sprocket
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR INOPERATIVE.  R & R THE SPROCKET FOR ELECTRIC ACTUATOR IAW AMM 52-11-09-000-801. OPS OK.
